# SDR REXA2019042000660

- Difficulty date: April 20, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 27,963 hours, 25,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R383431
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR FWD LH FITTING ON FUSELAGE IS GOUGED. BLENDED DAMAGE IAW SRM 51-12-00 TR 51-44 NO ALLOWABLE DAMAGE LIMITS IAW SRM 53-21-23 REMOVED AND REPLACED FITTING IAW SRM 51-41-04 601R-38343-1 B94305.
